Tornadoes · United States · Texas · 2025

EF1 tornado, Sparenburg, Texas, May 29, 2025

This EF1 tornado ran 4.4 miles across Dawson County on May 29, 2025, touching down at 6:46 PM CDT and reaching 50 yards wide. It killed nobody, and did $20,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mphthis tornado

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF1
Date
May 29, 2025
Touchdown
6:46 PM CDT (23:46 UTC)
Lifted
6:50 PM CDT (23:50 UTC)
On the ground
4 minutes
Path length
4.4 miles (7.0 km)
Path width
50 yards (46 m)
Deaths
0
Injuries
0
Property damage
$20,000
County
Dawson County
Touchdown point
32.650, -101.880
Lift-off point
32.600, -101.850
Record number
2505291746-01

The damage survey

11 damage points were recorded along this path by NWS MAF, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EFU. The highest wind the damage implies is 100 mph.

  • The radar-estimated location of the end of this tornado.
  • There were reports of damage to signs, power poles, and trees in the town of Lamesa. Time is estimated from radar.
  • A metal irrigation spool was thrown 20 yards towards the south-southeast. Spool weighs approximately 200 lbs. Time is estimated from radar.
  • The awning over the front porch of a house was lifted off, causing roof damage. The awning was then thrown towards the south. Time is estimated from radar.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

A disturbance in the quasi-zonal/northwesterly flow aloft, a dryline, and a cold front moving across the northern Permian Basin allowed for the development of scattered thunderstorms across Southeast New Mexico and West Texas. Thunderstorm coverage continued to increase into the afternoon and evening, and a number of storms became severe. The strongest storm of the day was in Dawson and Howard counties. This storm latched onto the stationary boundary and produced two brief EF-1 tornadoes in Dawson County as well as damaging straight line winds and large hail. Other thunderstorms also produced large hail and damaging winds, and a landspout was reported near Loving, New Mexico.

This was the estimated path of a brief tornado in the vicinity of Sparenberg to the southeast of Lamesa. Irrigation pivots were found lying towards the southeast. This was estimated to have been due to wind speeds of approximately 90 MPH. This tornado is rated EF-1. Open dirt fields in the vicinity did not allow for further survey damage. The time of occurrence is radar estimated. The cost of damages is also estimated.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.

The county was under a severe thunderstorm watch, issued at 20:50 UTC and running to 03:17 UTC.

Issued (UTC)ExpiredProductOffice
20:50 UTC03:17 UTCSevere Thunderstorm WatchMAF
22:37 UTC23:30 UTCSevere Thunderstorm WarningMAF
22:52 UTC23:30 UTCTornado WarningMAF
23:21 UTC23:45 UTCTornado WarningMAF
23:30 UTC02:30 UTCFlash Flood WarningMAF
23:43 UTC00:18 UTCSevere Thunderstorm WarningMAF
23:51 UTC00:15 UTCTornado WarningMAF

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Enhanced Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 20:05 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before the tornado touched down at May 29, 6:36 PM CDT, 10 minutes earlier. Its key messages:

  • Updated at 633 PM CDT Thu May 29 2025
  • Thunderstorms expected today, especially in the mountains and across the Permian Basin. Several severe thunderstorms are possible (damaging winds and very large hail are the primary threats, particularly in the Permian Basin).
  • Continued thunderstorm chances in the higher terrain through the weekend (30-60% chances). Severe storms generally not expected.
  • Warming trend develops over the weekend into next week.
Area forecast discussion, May 29, 6:36 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
636 PM CDT Thu May 29 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 633 PM CDT Thu May 29 2025

- Thunderstorms expected today, especially in the mountains and
  across the Permian Basin. Several severe thunderstorms are
  possible (damaging winds and very large hail are the primary
  threats, particularly in the Permian Basin).

- Continued thunderstorm chances in the higher terrain through the
  weekend (30-60% chances). Severe storms generally not expected.

- Warming trend develops over the weekend into next week.

&&

.SHORT TERM...
(This afternoon through Friday night)
Issued at 156 PM CDT Thu May 29 2025

A sunny and warm afternoon is ahead for the region, setting the
stage for later this afternoon and evening. Temperatures are
climbing through the 80s into the 90s with peak heating, helping to
destabilize a moist airmass across the area. Convective attempts
have already begun over the higher elevations as a weak disturbance,
evidenced on water vapor imagery, traverses the region. The main
trough remains to our west, but this feature and other weak
disturbances will help initiation convection over the next several
hours. Further complicating the forecast is a weakening outflow
boundary that has settled near the Pecos River Valley. An additional
composite outflow boundary and cold front is draped across eastern
New Mexico to near Lubbock into our northeastern Permian Basin.
These features may provide additional focus and enhanced corridors
for severe weather later this afternoon and evening. Current high-
resolution ensemble guidance depicts more scattered and weaker
convection forming in the vicinity of the Guadalupe and Davis
Mountains early this afternoon. This activity will likely pose a
large hail and damaging wind risk, but remain more multi-cellular. A
supercell or two may develop near the remnant outflow boundary or in
the vicinity of the Reeves/Pecos County lee-side low pressure. A low
to medium (20-50%) chance of thunderstorms is expected around this
corridor. Additional thunderstorms are expected along the composite
outflow boundary/cold front later this afternoon. This boundary is
still slowly moving southwest, increasing uncertainty somewhat. That
said, nearest this feature appears to be the most enhanced corridor
for organized severe thunderstorms. A medium to high 40-70%) chance
of thunderstorms is anticipated across much of the Permian Basin.
Several supercells are expected to develop, posing a very large hail
and tornado risk from the far northern Permian Basin to the southern
portions of the Llano Estacado, especially nearest the boundary.
This activity will slowly merge and transition into a mainly large
hail and damaging wind risk as it sweeps into the central and
eastern Permian Basin. That said, a tornado or two remains possible
with any well-established supercells.

This thunderstorm activity is expected to exit the region to the
east during the late evening to early overnight hours as the
aforementioned cold front swings across the region. Quieter weather
is expected behind this cold front as a cooler, more stable airmass
spills in. There remains at least a low (10-30%) chance that a few
elevated thunderstorms develop during the morning hours over the
cold front. These thunderstorms are not expected to pose much of a
severe risk though. Temperatures remain mild due to lingering cloud
cover behind the cold front, only falling into the 60s for most
tomorrow morning.

Friday sees cooler temperatures overspread the entire region as the
cold front continues to move south. Upper 70s and low 80s under
mostly cloudy skies will be a welcomed sight for those who enjoy
this type of weather. The only exception may be across portions of
the Guadalupe Mountains and Davis Mountains into the Presidio
Valley. A few afternoon thunderstorms remain possible with closer
proximity to the cold front. That said, this threat remains a medium
(30-60%) chance for this region. No organized severe weather is
expected though, but a stronger thunderstorm can't be ruled out. A
combination of cloud cover and southerly winds will maintain the
milder temperatures with 60s for most to start the weekend during
Saturday morning.

-Chehak

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 156 PM CDT Thu May 29 2025

Northwesterly flow aloft continues into the weekend as the ridge to
our west begins to migrate this direction. Meanwhile,
southerly/southeasterly winds persist at the surface as post-frontal
high pressure shifts eastward. As a result, warm and muggy
conditions are expected Saturday and Sunday. Highs shoot back into
the upper 80s and low 90s Saturday, then into the mid-to-upper 90s
Sunday as the ridge moves overhead. Because of continued upslope
flow and dewpoints in the 50s and low 60s, rain/thunderstorm chances
persist in the higher terrain of west Texas and southeast New Mexico
through the weekend (30-60% chances for locations roughly south and
west of the Pecos River, with highest probabilities in/near the
Davis Mountains). Given weak 0-6 km shear (< 20 kts), organized
severe weather is not expected.

Monday, another incoming shortwave trough pushes the ridge off to
the east. Though it appears our area will be south of the best
forcing, pulses within the southwesterly flow aloft should at least
usher in some better rain/storm chances by Monday afternoon for a
larger portion of the region (currently 30-60%, with best chances in
the Davis Mountains/Stockton Plateau). By Tuesday, the dryline looks
to sharpen up a bit over our area. Though its positioning remains
questionable this far out, right now it looks like the best moisture
(and thus better rain chances - 10-30% right now) will be for the
Eastern Permian Basin in particular. Such thunderstorm chances will
continue Wednesday and Thursday as well. Severe weather concerns
early next week remain questionable at this time, though it does
look like deep-layer shear will increase somewhat as the shortwave
passes north, favoring better storm organization. Highs remain in
the 90s for most through the early portions of next week.

Sprang

&&

.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Thu May 29 2025

VFR conditions prevail at all terminals during the rest of this
evening. However, strong to severe showers and thunderstorms are
continuing across the area. Showers and thunderstorms are expected
to leave the region around 03Z/04Z tonight. MVFR cigs are likely
beginning around 08Z Friday morning and should return to VFR by
early Friday afternoon. Brief periods of IFR cigs are possible for
CNM and MAF during this timeframe, but have left out of TAFS due to
uncertainty and brevity of these conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               63  78  64  89 /  60  20  10  10
Carlsbad                 64  79  64  88 /  30  20  30  30
Dryden                   71  85  69  89 /  40  50  30  40
Fort Stockton            68  81  67  88 /  30  40  20  40
Guadalupe Pass           61  74  62  81 /  20  30  30  30
Hobbs                    60  76  61  86 /  40  10  20  10
Marfa                    63  79  61  81 /  50  60  40  60
Midland Intl Airport     64  79  66  88 /  40  20  10  10
Odessa                   64  78  66  87 /  40  20  10  20
Wink                     66  81  67  90 /  30  20  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...91
LONG TERM....13
AVIATION...55

In the hours before

Special weather statement, May 29, 2:12 PM CDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
112 PM MDT Thu May 29 2025

NMZ027-028-292000-
Eddy County Plains NM-Guadalupe Mountains of Eddy County NM-
112 PM MDT Thu May 29 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN EDDY COUNTY THROUGH
200 PM MDT...

At 111 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of McKittrick Canyon, or 15 miles northeast of Pine
Springs, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Carlsbad Caverns National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3201 10476 3212 10480 3230 10455 3201 10441
TIME...MOT...LOC 1911Z 246DEG 7KT 3209 10470

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

91
Local storm report, May 29, 4:14 PM CDT, 2 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
414 PM CDT Thu May 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     Landspout        1 NW Loving at Hwy 285  32.30N 104.11W
05/29/2025                   Eddy               NM   Trained Spotter

            Spotter reported landspout west of Loving,
            NM.

&&
Local storm report, May 29, 5:49 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
549 PM CDT Thu May 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     Tstm Wnd Gst     2 WSW Tatum             33.24N 103.35W
05/29/2025  M58 MPH          Lea                NM   Mesonet

            Mesonet station 51 2SW Tatum NM.

&&

KML
Local storm report, May 29, 6:12 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
612 PM CDT Thu May 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     Tstm Wnd Gst     Welch                   32.93N 102.13W
05/29/2025  M77 MPH          Dawson             TX   Mesonet

            Mesonet station 96 WELCH Dawson County.

&&

KML
Local storm report, May 29, 6:40 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
640 PM CDT Thu May 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Tstm Wnd Dmg     1 NNE Carlsbad          32.42N 104.23W
05/29/2025                   Eddy               NM   Public

            Multiple tree branches down near Main Street
            on the east side of Carlsbad due to
            thunderstorm wind gusts.

&&

KML

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Midland Regional, TX (KMAF), 12:00Z

11.8 hours before the tornado, 81 km from the path. May 29, 2025.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2025-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 683 joules per kilogram, CIN -340, lifted condensation level 1395 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Midland Regional, TX at 12:00Z on 2025-05-29The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 94 square meters per square second, 0 to 6 km bulk shear 35 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-340 J/kg
Surface CAPE
747 J/kg
Mixed-layer LCL
1395 m above ground
0-6 km bulk shear
35 kt
0-1 km bulk shear
11 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2
0-3 km lapse rate
4.9 K/km

Open this sounding in Storm Lab

Midland Regional, TX (KMAF), 00:00Z

0.2 hours after it, 81 km from the path. May 30, 2025.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2025-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 1954 joules per kilogram, CIN -17, lifted condensation level 2185 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Midland Regional, TX at 00:00Z on 2025-05-30The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity -5 square meters per square second, 0 to 6 km bulk shear 28 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
1954 J/kg
Mixed-layer CIN
-17 J/kg
Surface CAPE
2736 J/kg
Mixed-layer LCL
2185 m above ground
0-6 km bulk shear
28 kt
0-1 km bulk shear
5 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1
0-3 km lapse rate
9.2 K/km

Open this sounding in Storm Lab

The surface observations

Lamesa (LUV), 15 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
21:55 UTC8662.6100° 16 kt221015.9
22:15 UTC8660.8100° 19 kt241015.9
22:35 UTC84.260.8100° 21 kt291014.9
22:55 UTC82.464.480° 22 kt271014.9
23:15 UTC75.266.270° 38 kt421013.2HZ
23:35 UTC69.862.6320° 23 kt311018.6TS HZ
23:55 UTC5957.20° 0 kt1019.6+TSRA BR
00:15 UTC62.660.80° 0 kt1019.3+TSRA
00:35 UTC64.462.60° 0 kt1021VCTSRA
00:55 UTC6864.40° 0 kt1023-VCTSRA
01:15 UTC66.264.40° 0 kt1022.7VCTSRA BR
01:35 UTC66.264.40° 0 kt1020BR

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Midland/Odessa radar (KMAF), 82 km away, was scanning. The volume nearest the touchdown began at 23:45 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
22:38 UTCHAIL 1.752 N UnionTerry, TXReport from mPING: Golf Ball (1.75 in.).
23:04 UTCTSTM WND GST 77WelchDawson, TXMesonet station 96 WELCH Dawson County.
23:06 UTCTSTM WND DMG2 Se WelchDawson, TXA transformer block was knocked off a power pole towards the south. Location of an empty semi-trailer flipped on its side. Time is estimated from radar.
23:06 UTCTSTM WND DMG4 Wnw Punkin CenterDawson, TXA stop sign was broken away from its base. Time is estimated from radar.
23:07 UTCTSTM WND DMG2 Nw Punkin CenterDawson, TXThe doors to a building were blown inward and through the building. Irrigation pivots were found lying towards the southeast. Time is estimated from radar.
23:09 UTCTSTM WND DMG2 W Punkin CenterDawson, TXA fully loaded shipping container was rolled approximately 100 yards towards the southeast. Drone footage showed no clear indication of a tornado path. Time is estimated from radar.
23:09 UTCTORNADO2 Wsw Punkin CenterDawson, TXA dusty tornado was reported west of Highway 137, northwest of Lamesa. Damage was surveyed at a home, with the awning and trees being damaged. This tornado had an estimated wind speed of 100 MPH and was rated EF-1. Open
23:10 UTCHAIL 2.254 Sw Punkin CenterDawson, TXReport from mPING: Hen Egg+ (2.25 in.).
23:15 UTCTSTM WND DMG1 Se Punkin CenterDawson, TXMetal roof panels from a small building were found lying to the south and southeast of the building. Time is estimated from radar.
23:17 UTCTSTM WND DMG5 Sse Punkin CenterDawson, TXThree broken power poles were found lying to the south. These poles were broken near the base or towards the middle.
23:22 UTCTSTM WND DMG3 Nnw LamesaDawson, TXA metal irrigation spool was thrown 20 yards towards the south-southeast. Spool weighs approximately 200 lbs. Time is estimated from radar.
23:32 UTCTSTM WND DMGLamesaDawson, TXThere were reports of damage to signs, power poles, and trees in the town of Lamesa. Time is estimated from radar.
23:34 UTCTSTM WND GST 772 Sse LamesaDawson, TXMesonet station 18 Lamesa 2SE.
23:46 UTCTORNADO4 Nne TenmileDawson, TXThis was the estimated path of a brief tornado in the vicinity of Sparenberg to the southeast of Lamesa. Irrigation pivots were found lying towards the southeast. This was estimated to have been due to wind speeds of app
00:25 UTCTSTM WND DMGKnottHoward, TXThere were reports of downed power lines and a downed tree along FM 846 near Knott. Time is estimated from radar.
00:41 UTCHAIL 1.254 W LutherHoward, TXReport from mPING: Half Dollar (1.25 in.).
00:44 UTCFLASH FLOODKnottHoward, TXReport from mPING: Street/road flooding; Street/road closed; Vehicles stranded.
01:09 UTCFLASH FLOOD1 Nw FairviewHoward, TXReport from mPING: Street/road flooding; Street/road closed; Vehicles stranded.
01:09 UTCHAIL 31 Se Big SpringHoward, TXReport from mPING: Tea Cup (3.00 in.).
01:10 UTCFLASH FLOODBig SpringHoward, TXBig Spring Fire Deparment reported a couple water rescues from vehicles at low water crossings and water in an apartment building in Big Spring. Time is estimated from radar.
01:14 UTCFLASH FLOOD3 Ne KnottHoward, TXReport from mPING: Street/road flooding; Street/road closed; Vehicles stranded.
01:21 UTCTSTM WND GST 661 Sse LomaxHoward, TXMesonet station 77 1SSE Lomax Lomax/Howard County.
01:29 UTCFLASH FLOOD4 Nw AckerlyDawson, TXReport from mPING: Street/road flooding.
01:34 UTCFLASH FLOOD4 S MidwayDawson, TXReport from mPING: Street/road flooding; Street/road closed; Vehicles stranded.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2025 tornado in TexasEvery tornado in Texas since 1950Warnings in force in Texas nowThe forecast where you are

The other tornadoes of May 29, 2025

5 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
May 299:03 AM CDTEF0Mobile, AL2.5100
May 293:31 PM EDTEF2Henry, GA1.82002
May 294:53 PM EDTEF0Saint Johns, FL1.615
May 296:09 PM CDTEF1Dawson, TX6.8100$3,000
May 299:31 PM CDTUnratedColeman, TX0.950

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.